| Catalog Number |
381534 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Material Puncture/Hole (1504)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/23/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
Event or Problem Description
It was reported that the catheter has a hole.¿when starting an iv for ct scan, noticed blood dripping from hole in catheter.Iv cath removed and another iv restarted & catheter saved¿.
Additional Manufacturer Narrative
The complaint of a hole in the catheter was confirmed for the four 20g insyte autoguard iv catheters that were provided for investigation.Three of the iv catheters exhibited a breach in the tubing near the pink catheter adapter.The material around the hole was pushed outward, which indicates that the tubing was punctured by an internal source.The material around the hole also appeared to be deformed, which is consistent with a puncture made with a blunt object.The damage appeared to be manufacturing related and the appropriate manufacturing personnel were notified of this complaint.A review of our risk management documentation was performed and indicates that the potential risk of the reported event was assessed appropriately.Complaints received about this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the data collected for identification of emerging trends.
Event or Problem Description
No new information.